Hi you lovely lot. I’ve not been on for a while. Stopped rebif in December cause of depression and had a two month medication holiday which I treated as a two month ms holiday (as in I tried to persuade myself for two months that I didn’t have ms!) Anyway, I started copaxone last Thursday and have had awful heartburn and feeling like there’s a lump in my esophagus ever since. Was so bad last night that I was in tears and necked 3 ranitidine tablets just to get to sleep. I’ve not had heartburn since pregnancy 15 years ago (and it was never that bad then). In my head I’m thinking it mst be related to the copaxone because of the timing but because I inject it, rather than swallow it, it doesn’t make sense! Has anyone else experienced this? Apart from really intense burning pain when I inject I’ve no other symptoms. It’s making me miserable!!
Someone in the drip room a few days ago mentioned similar Copaxone problems when self injecting. The nurse on duty asked what doseage & length of shring was used. After the user stated their method & where they injected, the nurses advice was to try a lesser depth & lesser dose. The user said it felt much better with a shorter shring in his stomach fat at a lesser depth, with lesser dose & the heartburn stopped. Perhaps mentioning your serious heartburn problem with your Neurologist & asking of how such menthod changes might be a solution.
I’m a newbie who listens & makes notes for learning perposes for future reference in my note pad. We all have different bodies & ways to absorb. The user stated Copaxone was working great.
Taking a 2 month vacation from MS drugs isn’t something I would dare. The drugs are there to ease the relentless MS attack on the nervous system. I understand your holiday though. We all need holidays.
Regardless, I hope you find a solution that works & you feel on top of the world once again. The Heart seems to burn for me on Valentines. We need more lovely people like you in this world. Take care & be well.
i’ve never heard of this being a side effect of copaxone.
its been a long time since i read the info leaflet that comes with the copaxone but maybe you have one to hand.
give the connections helpling a ring. it is manned by copaxone nurses who are very knowledgeable.
if it is recognised side effect they will know.
if it isnt they will log it and then if someone else has it maybe update the leaflet.